Some Analytical Solitary Wave Solutions for the Generalized q-Deformed Sinh-Gordon Equation
Hichem Eleuch
Advances in Mathematical Physics, 2018, vol. 2018, 1-7
Abstract:
We introduce the generalized q-deformed Sinh-Gordon equation and derive analytical soliton solutions for some sets of parameters. This new defined equation could be useful for modeling physical systems with violated symmetries.
Date: 2018
References: Add references at CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
http://downloads.hindawi.com/journals/AMP/2018/5242757.pdf (application/pdf)
http://downloads.hindawi.com/journals/AMP/2018/5242757.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlamp:5242757
DOI: 10.1155/2018/5242757
Access Statistics for this article
More articles in Advances in Mathematical Physics from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().